# SDR ASOA201200835

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 20,183 hours, 18,813 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  HYD NR 1 LOW PRESSURE CAUTION MESSAGE.  ACFT DIVERTED AND AN EMERGENCY WAS DECLARED.  REPLACED HYD LINE SYS NR 1 BETWEEN ACMP AND EDP RETURN LINE FIREWALL IAW AMM 29-11-00.
